# SDR 95ZZZX4390

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N265RW
- Make and model: Beech 65-B80
- Aircraft serial: LD381
- Engine: Lyc IGSO540A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: LW12596
- Condition: Broken
- Location: Nr 6 Rod
- Part time: 122 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ROD BOLT BROKE SUDDENLY WITH NO WARNING.  ENGINE WAS RUNNING SMOOTH UNTIL ROD BROKE.
